Hi, I have lurked for a while here, but I really, really need some support. I recently started IVF. I will be 33 in May, diagnosed with unexplained infertility (4 1/2 years off BC, trying for almost 3 years). I have mild endo that was diagnosed this summer with a lap. Anyway, Monday I started estradiol - nausea, so I was told to take it at night. That helped, but for the past three days I've been on Gonal F and have had constant "morning sickness." I can only eat starchy foods and even then, I throw up. My dr said I can have ginger tea, but I would love to hear from other women. Did anyone else get sick? I'm the only woman in my family with this issue and I don't have any friends who have gone through this. I would love feedback. Thanks!
i've only gone through one IVF cycle and the only side effects from the meds were cramping and breast tenderness, but i was on very low doses of medication. i also think that i was just lucky though. i don't think it's uncommon for the extra hormones to make you feel a bit sick. you may also feel a bit more emotional due to the stress of the IVF cycle itself. just keep in mind that many women go through this and you're not alone and sometimes it takes multiple cycles for it to work. Your advantage is that you're still very young. the best thing that you can do for yourself is not to think too much, let the doctors take care of you. at one point of my IVF i got freaked out - on the day of the implantation of the embryo the doctor had a hard time going in and i started freaking out so badly............so it's very important that you stay calm and just trust the doctors........i wish you the best ^_^
I'm not doing IVF but I've been on menepur for about six months now, and did the ovadril twice. I've experienced OHSS which was a truly special experience (it's bad enough that I'm not pregnant, but do I really have to look pregnant?) The menepur makes me remarkably moody, the ovadril always leaves me feeling very morning sick-y, and the progesterone leaves me with horrible gas and hot flashes.